RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 6(306), Pages 199–200 (Mi umn1141)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Trigonometric tensors on algebraic curves of arbitrary genus. An analogue of the Sturm–Hurwitz theorem

S. M. Natanzon

Independent University of Moscow

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:6, 1286–1287

Bibliographic databases:

MSC: 14H45, 14H51, 14H55, 33B10
Accepted: 04.10.1995

Citation: S. M. Natanzon, “Trigonometric tensors on algebraic curves of arbitrary genus. An analogue of the Sturm–Hurwitz theorem”, Uspekhi Mat. Nauk, 50:6(306) (1995), 199–200; Russian Math. Surveys, 50:6 (1995), 1286–1287

Citation in format AMSBIB
\Bibitem{Nat95}
\by S.~M.~Natanzon
\paper Trigonometric tensors on algebraic curves of arbitrary genus. An analogue of the
Sturm--Hurwitz theorem
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 6(306)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn1141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1379098}
\zmath{https://zbmath.org/?q=an:0889.14012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50.1286N}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 6
\pages 1286--1287
\crossref{https://doi.org/10.1070/RM1995v050n06ABEH002666}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UR75000020}


Linking options:
  • http://mi.mathnet.ru/eng/umn1141
  • http://mi.mathnet.ru/eng/umn/v50/i6/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Natanzon, “Moduli of real algebraic surfaces, and their superanalogues. Differentials, spinors, and Jacobians of real curves”, Russian Math. Surveys, 54:6 (1999), 1091–1147  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:181
    Full text:89
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020